I meant for hep c, zepatier.
I asked here because I can't call them all the time with every question. Just started Zepatier , and this happened for the first time. Thought maybe someone else may have had that experience.
I've never really noticed. I wouldn't worry about it, it's just crap. I would look at it as being positive. To me it would mean the meds are working. Besides, I wasn't on zep. good luck and don't sweat the small ****. lol
found on line:
Stools - pale or clay-colored
Stools that are pale, clay, or putty-colored may be due to problems in the biliary system (the drainage system of the gallbladder, liver, and pancreas).
The liver releases bile salts into the stool, giving it a normal brown color. You may have clay-colored stools if you have a liver infection that reduces bile production, or if the flow of bile out of the liver is blocked.
Yellow skin (jaundice) often occurs with clay-colored stools, due to the buildup of bile chemicals in the body.
Possible causes for clay-colored stools include:
Cancer or noncancerous (benign) tumors of the liver, biliary system, or pancreas
Cysts of the bile ducts
Narrowings (strictures) of the bile ducts
Structural problems in the biliary system that are present from birth (congenital)
There may be other causes not listed
Found it here, pitter. good luck with the rest of your tx!
ZEPATIER: loss of
appetite, nausea and vomiting, feeling tired or weak, yellowing of your skin or eyes, or color changes in your stool.
thank you for that info flyinlynn,...
well, it got more normal the next day, hopefully just reaction to new meds...
thank you for the reply.
thank you fret,
geeze there always seems to be something to worry about with this dang virus!!! Can't wait til it's gone! 11 days down!!
Amazingly tho', I am really only getting mild headaches and spaciness, a little fatigue. I thank God!!!
thanks for replying!
Glad you shared that your side effects are totally minimal. Hopefully more heppers will read this and start tx. I finished Harvoni like the 24th of August, slowly I'm starting to feel like my old self again beginning last week. Only down side was before I started the Harvoni, I had bought generics not knowing that my doctor would get me Harvoni. Just my luck, a day late and a dollar short. lol Good luck with the rest of your ride!
thanks for commenting. Yes it is unbelievable how i feel pretty much norma!!! Just a bit fatigued. Swallowing the horse pills is getting easier. I am taking them first rolled in a little butter, then put the pill in a spoonful of yogurt.
I am not freaking out as badly as I was at first trying to get them down the hatch. 71 more to go!!!! Glad that you got Harvoni! Did you have many side effects?